MAUDE Adverse Event Report: CAREFUSION SD BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION SD BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET
Model Number 2300E-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: the customer provided lot # 2004488 and 200438a.These do not match the catalog number provided.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: unknown, medical device expiration date: unknown, device manufacture date: unknown, medical device lot #: 20025450, medical device expiration date: 2023-02-14, device manufacture date: 2020-02-05.Investigation summary: no product or photo was returned by the customer.It was reported that the spike was snapping off at the point of the clear luer lock mechanism.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 2300e-0500 lot number 20025450 was performed.The search showed that a total of 12,003 units in 1 lot number was built on 17feb2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Root cause analysis: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that bag access device spike was broken.The following information was provided by the initial reporter: material no.: 2300e-0500, batch no.: 20025450, unknown (provided: 200438a, 2004488).It was reported the spike is snapping off at the point of the clear luer lock mechanism.

Brand Name
BAG ACCESS DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10570916
Report Number9616066-2020-02759
Device Sequence Number2992893
Product Code FPA
UDI-Device Identifier10885403235023
UDI-Public10885403235023
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2300E-0500
Device Catalogue Number2300E-0500
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;